# SDR USAA2009092492612

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 34,156 hours, 13,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 431 - SFO-LAS - EMERGENCY LIGHTS - EMERGENCY LIGHT LENS MISSING AT ROW 12 LEFT.  REPLACED EMERGENCY LIGHT LENS COVER AT ROW 12 LEFT AS REQUIRED.
